KINETIC APPROACH TO LONG-TIME BEHAVIOR OF GREEN-KUBO INTEGRANDS

被引:7
|
作者
RESIBOIS, P
POMEAU, Y
机构
[1] UNIV LIBRE BRUSSELS,FAC SCI,BRUSSELS,BELGIUM
[2] FAC SCI ORSAY,ORSAY,FRANCE
[3] LEIDEN UNIV,INST LORENTZ,LEIDEN,NETHERLANDS
关键词
D O I
10.1016/0375-9601(73)90803-7
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:97 / 98
页数:2
相关论文
共 50 条
  • [31] Long-time behavior of the unsplit PML
    Bécache, E
    Petropoulos, PG
    Gedney, SD
    [J]. MATHEMATICAL AND NUMERICAL ASPECTS OF WAVE PROPAGATION, WAVES 2003, 2003, : 120 - 124
  • [32] Long-time behavior of spin echo
    Fine, BV
    [J]. PHYSICAL REVIEW LETTERS, 2005, 94 (24)
  • [33] Long-time behavior of the survivors' areas
    Levitan, B
    Domany, E
    [J]. EUROPHYSICS LETTERS, 1997, 38 (07): : 485 - 490
  • [34] 'MORNING IS A LONG-TIME COMING' - GREEN,B
    MEEK, M
    [J]. TLS-THE TIMES LITERARY SUPPLEMENT, 1978, (4000): : 1394 - 1394
  • [35] Linear kinetic equation: long-time behavior of one-particle distribution function
    Vrhovac, S. B.
    Jaksic, Z. M.
    Budinski-Petkovic, Lj
    Belic, A.
    [J]. EUROPEAN PHYSICAL JOURNAL B, 2006, 53 (02): : 225 - 232
  • [36] CALCULATION OF LONG-TIME BEHAVIOR OF KINETIC KERNELS OF LINEAR HYDRODYNAMICS IN EXPANDED HYDRODYNAMIC DESCRIPTION
    GRININ, AP
    [J]. VESTNIK LENINGRADSKOGO UNIVERSITETA SERIYA FIZIKA KHIMIYA, 1975, (04): : 17 - 23
  • [37] Green-Kubo stress correlation function at the atomic scale and a long-range bond-orientational ordering in a model liquid
    Levashov, V. A.
    [J]. PHYSICAL REVIEW E, 2018, 98 (04)
  • [38] Linear kinetic equation: long-time behavior of one-particle distribution function
    S. B. Vrhovac
    Z. M. Jakšić
    Lj. Budinski-Petković
    A. Belić
    [J]. The European Physical Journal B - Condensed Matter and Complex Systems, 2006, 53 : 225 - 232
  • [39] Exact time-averaged thermal conductance for small systems: Comparison between direct calculation and Green-Kubo formalism
    Morgado, W. A. M.
    Soares-Pinto, D. O.
    [J]. PHYSICAL REVIEW E, 2009, 79 (05):
  • [40] Long-Time Asymptotics of Kinetic Models of Granular Flows
    Hailiang Li
    Giuseppe Toscani
    [J]. Archive for Rational Mechanics and Analysis, 2004, 172 : 407 - 428